Courbure presque négative en dimension 3
Compositio Mathematica, Volume 63 (1987) no. 2, p. 223-236
@article{CM_1987__63_2_223_0,
     author = {Bavard, Christophe},
     title = {Courbure presque n\'egative en dimension 3},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {2},
     year = {1987},
     pages = {223-236},
     zbl = {0642.53047},
     mrnumber = {906372},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1987__63_2_223_0}
}
Bavard, C. Courbure presque négative en dimension 3. Compositio Mathematica, Volume 63 (1987) no. 2, pp. 223-236. http://www.numdam.org/item/CM_1987__63_2_223_0/

1 C. Bavard: thèse de 3ème cycle. Orsay (1984).

2 A. Besse: Manifolds all of whose geodesics are closed. Springer (1978). | MR 496885 | Zbl 0387.53010

3 P. Buser et D. Gromoll: Gromov's examples of almost negatively curved metrics on S3, notes.

4 G. Darboux: Leçons sur la Théorie générale des Surfaces, Vol. 3, Chelsea (réédition) (1972).

5 H.B. Lawson: Foliations. Bull. A.M.S. 80 (1974) 369-418. | MR 343289 | Zbl 0293.57014

6 B O'Neill:The fundamental equations of a submersion. Michigan Math. J. 13 (1966) 459-469. | MR 200865 | Zbl 0145.18602

7 D. Rolfsen: Knots and links. Publish or Perish (1976). | MR 515288 | Zbl 0339.55004